MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT
Catalog Number LXMC13
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the linx eroded into the patient¿s esophagus.No explant date given at this time.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/4/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.B3: only event year known: 2024.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the date of implant? if the device has been removed, what was the date of explant? what were the first clinical symptoms that provided evidence of an erosion and when did they first occur? has the patient had any dilations, egd, or other procedure between the linx implant and discovery of the erosion? please describe and include the dates of the procedures.Are pictures or videos available? how many beads eroded? where were the eroded beads positioned? which best describes the device removal approach? endoscopically removed the eroded beads initially & laparoscopically removed the device at a later date endoscopically removed the eroded beads & laparoscopically removed the device the same day endoscopically removed the entire device laparoscopically removed the entire device was the patient stented? what is the current condition of the patient? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
1.5T LINX, 13B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key20844061
Report Number3008766073-2024-00166
Device Sequence Number3838573
Product Code LEI
UDI-Device Identifier00855106005332
UDI-Public00855106005332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown